A subnormality criterion for unbounded tuples of operators

Demanze, Olivier: A subnormality criterion for unbounded tuples of operators. Acta scientiarum mathematicarum, (69) 3-4. pp. 773-787. (2003)

[img] Cikk, tanulmány, mű
math_069_numb_003_004_773-787.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2003
Volume: 69
Number: 3-4
Page Range: pp. 773-787
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 787. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/16001

Actions (login required)

View Item View Item